MathSciNet Relay Station
MathSciNet bibliographic data
MR776204 (86e:30035) 30D55 (46E99)
Hayashi, Eric The solution sets of extremal problems in $H\sp 1$. Proc. Amer. Math. Soc. 93 (1985), no. 4, 690–696.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement